MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)
Catalog Number SMN 11099315
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding two erroneously elevated sodium (na) results obtained on a patient sample on an atellica ch 930 analyzer.Siemens healthcare diagnostics concluded the investigation of the event.Siemens reviewed the information provided by the customer and instrument data files.Quality control (qc) and calibration recovered within the customer¿s expected ranges before the event.Quality control (qc) recovered high after the event.The customer calibrated the integrated multisensor technology (imt) system, replaced all imt fluids and multisensor.The cause of the event is consistent with insufficient integrated multisensor technology (imt) diluent onboard at the time of testing, causing an improper dilution of the sample.The customer is operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported to siemens that two erroneously elevated sodium (na) results were obtained on a patient sample on an atellica ch 930 analyzer.The initial erroneous result was not reported to the physician.The same sample was reprocessed on the original atellica ch 930 analyzer and a higher result was obtained which was considered erroneous and not reported to the physician.The same sample was reprocessed on an alternate dimension vista 500 intelligent lab system and a lower result was obtained.The lower reprocessed result matched the patient¿s clinical history, considered correct, and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated sodium (na) results.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
registration # 2517506
500 gbc drive, po box 6101
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key21975141
Report Number2432235-2025-00128
Device Sequence Number15281387
Product Code CEM
UDI-Device Identifier00630414596518
UDI-Public(01)00630414596518(10)140022(17)251014
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K222438
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2025
Device Catalogue NumberSMN 11099315
Device Lot Number140022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2025
Initial Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale